MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM DOUBLE ECCENTER; DOUBLE ECCENTER ANATOMICAL SHOULDER PROSTHESIS

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM DOUBLE ECCENTER; DOUBLE ECCENTER ANATOMICAL SHOULDER PROSTHESIS
Model Number 04.01.0089
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08-feb-2021- lot 1908183: (b)(4) items manufactured and released on 09-apr-2020.Expiration date: 2025-mar-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved: anatomical shoulder system 04.01.0093 metal humeral head ø46 (k170910) lot.1908187- batch review performed on 08-feb-2021.Lot 1908187: (b)(4) items manufactured and released on 12-feb-2020.Expiration date: 2025-feb-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Preliminary investigation performed by r&d project manager: the information at hand let presume that the taper of the double eccenter was not engaged by the humeral head dut to presence of some cement in between.No action is suggested.
 
Event or Problem Description
The patient came in reporting pain due to the humeral head dissociating from the double eccenter 2 weeks after the primary.The surgeon took the head out, cleaned up the area and was able to put the original head back on.The surgeon did not use any new implants.The surgery was completed successfully.

Brand Name
ANATOMICAL SHOULDER SYSTEM DOUBLE ECCENTER
Common Device Name
DOUBLE ECCENTER ANATOMICAL SHOULDER PROSTHESIS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11306024
Report Number3005180920-2021-00103
Device Sequence Number16987799
Product Code KWS
UDI-Device Identifier07630040713122
UDI-Public07630040713122
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2025
Device Model Number04.01.0089
Device Catalogue Number04.01.0089
Device Lot Number1908183
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;